MathSciNet Relay Station
MathSciNet bibliographic data
MR2456202 28A20 (40A30)
Mrożek, Nikodem Ideal version of Egorov's theorem for analytic P-ideals. J. Math. Anal. Appl. 349 (2009), no. 2, 452–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement